# SDR SWAA2013111822502

- Difficulty date: October 20, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6546812
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN STRINGER 2 & STRINGER 3.  REPAIRED CHORD IAW EA.
